# SDR HEEA955773

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6220 · Main Rotor Head
- Part: Lift Link Assy
- Part number: 222031613103
- Condition: Bearing Failed
- Location: M/R
- Part time: 2,364 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFT LINK ASSY LOWER BEARING SEPARATED FROM RUBBER.
